# SDR SWIA2019082346210

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H FLOOR BEAM CAP AT RBL9 FROM APPROX FS559+48 TO 559+112. (C-CHECK) RO: 08/22/2019 REPLACED RH FLOOR BEAM CAP AT RBL9 FROM APPROX. FS559+48 TO FS559+112 IAW REO.
